Proceedings of the Japan Academy, Series A, Mathematical Sciences

On the linear sieve, II

Yoichi Motohashi

Full-text: Open access

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 56, Number 8 (1980), 386-388.

First available in Project Euclid: 19 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 10H30


Motohashi, Yoichi. On the linear sieve, II. Proc. Japan Acad. Ser. A Math. Sci. 56 (1980), no. 8, 386--388. doi:10.3792/pjaa.56.386.

Export citation


  • [1] J. Friedlander and H. Iwaniec: On Bombieri's asymptotic sieve. Ann. Scu. Norm. Sup. (Pisa), CI. Sci. Ser. IV, 4, 719-756 (1978).
  • [2] H. Iwaniec: A new form of the error term in the linear sieve (to appear in Acta Arith.).
  • [3] Y. Motohashi: On the linear sieve. I. Proc. Japan Acad., 56A, 285-287 (1980).
  • [4] Y. Motohashi: A note on the large sieve. IV. Ibid., 56A, 288-290 (1980).
  • [5] Y. Motohashi: Lectures on sieve methods and prime number theorems (to appear).

See also

  • Part I: Yoichi Motohashi. On the linear sieve, I. Proc. Japan Acad. Ser. A Math. Sci., Volume 56, Number 6 (1980), 285--287.